The Steps You Can Take To Minimize Bruising After Filler Injections
For first time filler treatment patients, bruising is often a concern. While bruising is a perfectly normal side effect of an injection, due to the cosmetic nature of the procedure, it is understandable that patients want to avoid it or minimize it as much as possible.
The first step you can take to reduce the bruising seen from filler injections is choosing a qualified provider. For example, at Allure Esthetic, our injectors include Dr. Javad Sajan or physician trained nurse injectors. All of our injectors use methods that minimize trauma and bruising at the injection site.
Next, avoiding over-the-counter painkillers known as NSAIDs can reduce the risk and amount of bruising you experience. These medications include Ibuprofen and Aspirin and many other commonly used painkillers. If you can avoid them for a week before and following your injections, it can help minimize bruising after filler injections. Certain supplements like garlic supplements or large amounts of Vitamin D can have the same effect.
Finally, at Allure Esthetic, we use both the needle and cannula techniques for injecting filler. However, the cannula technique can result in less bruising. Depending on the area, type of filler, and your anatomy, you may consider asking your plastic surgeon or injector to utilize a cannula.
To schedule an appointment at Allure Esthetic, call us at 206-209-0988 or contact us online.